# SDR CA081010008

- Difficulty date: October 3, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 4,037 hours
- Engine: Lyc IO360L2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371
- Condition: Malfunctioned
- Part time: 156 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) POOR MAG DROP, TIMING LIGHT FLICKERING BEFORE 25 DEGREES.  MAGNETO REPLACED WITH A SERVICEABLE MAGNETO.
